On the regular solutions for some classes of Navier-Stokes equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 77-101
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1988_5_9_1_77_0,
author = {Ebihara, Y. and Medeiros, L.A.},
title = {On the regular solutions for some classes of {Navier-Stokes} equations},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {77--101},
year = {1988},
publisher = {Universit\'e Paul Sabatier},
address = {Toulouse},
volume = {Ser. 5, 9},
number = {1},
mrnumber = {971815},
zbl = {0671.35065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1988_5_9_1_77_0/}
}
TY - JOUR AU - Ebihara, Y. AU - Medeiros, L.A. TI - On the regular solutions for some classes of Navier-Stokes equations JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1988 SP - 77 EP - 101 VL - 9 IS - 1 PB - Université Paul Sabatier PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1988_5_9_1_77_0/ LA - en ID - AFST_1988_5_9_1_77_0 ER -
%0 Journal Article %A Ebihara, Y. %A Medeiros, L.A. %T On the regular solutions for some classes of Navier-Stokes equations %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1988 %P 77-101 %V 9 %N 1 %I Université Paul Sabatier %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1988_5_9_1_77_0/ %G en %F AFST_1988_5_9_1_77_0
Ebihara, Y.; Medeiros, L.A. On the regular solutions for some classes of Navier-Stokes equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 77-101. http://geodesic.mathdoc.fr/item/AFST_1988_5_9_1_77_0/